# SDR 96FDEA01279

- Difficulty date: July 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N287FE
- Make and model: Boeing 727-2D4
- Aircraft serial: 21849
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6516306
- Condition: Dented
- Location: Bs 267
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY:  NR 0103 (20) SKIN DENT BS 267, WL 152, RBL 24.  OUT OF LIMITS SRM 53-30-1.  CORRECTIVE ACTION:  REPAIRED SKIN DENT AT BS 267, WL 152, RBL 24, PER FEDEX SRM 53-30-3.
